JUCS - Journal of Universal Computer Science 23(6): 529-538, doi: 10.3217/jucs-023-06-0529
The Least ∑-jump Inversion Theorem for n-families
expand article infoMarat Faizrahmanov, Iskander Kalimullin, Antonio Montalban§, Vadim Puzarenko|
‡ Kazan (Volga Region) Federal University, Kazan, Russia§ University of California, Berkeley, United States of America| Novosibirsk State University, Novosibirsk, Russia
Open Access
Studying the ∑-reducibility of families introduced by [Kalimullin and Puzarenko 2009] we show that for every set there is a family of sets which is the ∑-least countable family whose ∑-jump is ∑-equivalent to . This fact will be generalized for the class of n-families (families of families of ... of sets).
jump of structure, enumeration jump, ∑-jump, ∑-reducibility, countable family, n-family